# SDR AWXA200700798

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus
- Aircraft serial: 2615
- Aircraft time: 6,253 hours, 2,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 7675
- Condition: False Activation
- Location: Lav Smoke
- Part time: 6,253 hours, 2,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHX - MX REPORTED SMOKE LAV AND CARGO DETECTION FAULT LIGHT ILLUMINATED.  MX REMOVED AND REPLACED SDCU IAW MM 26-17-34-401.  OPERATIONAL CHECK WAS GOOD.
